# SDR 2004FA0000408

- Difficulty date: April 30, 2004
- Submitted: May 25, 2004
- Operation: General aviation
- Aircraft: N453CW
- Make and model: Beech 400A
- Aircraft serial: RK53
- Aircraft time: 5,499 hours, 4,533 cycles
- Engine: Pwa JT15D5
- System (JASC): 2110 · Cabin Compressor System
- Part: Shutoff Valve
- Part number: 45AS63019009
- Part serial: 0234
- Condition: Inoperative
- Location: Air Conditioner
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED EMERGENCY PRESSURIZATION SYSTEM CAME ON DURING TAKEOFF WITH AIR CONDITIONING FAIL ANNUNCIATOR LIGHT ILLUMINATED.  TROUBLESHOT SYS IAW MM21-00-00.  FOUND RT PRESSURE REGULATING/SHUT-OFF VALVE (PRSOV) HAD FAILED, ALLOWING FULL BLEED AIR VOLUME THROUGH AT ALL THROTTLE SETTINGS.  REPLACED PRSOV WITH OVERHAULED VALVE IAW MM21-10-00.  ENVIRONMENTAL SYS OPERATIONAL CHECKS NORMAL ON GROUND RUN-UP.  MAINTENANCE RECORDS UNAVAILABLE.
